Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes pain on the upper side of both legs and below the joints?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I have pain on the upper side of both legs just below the joints--right side seems worse---I play handball and when I get playing the pain go away--after sitting in my car going home the first 10 steps are miserable and then it kinda get better but always lingering ?
Posted Sun, 5 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 56 minutes later
Brief Answer: Do some stretching exercises Detailed Answer: Hi, Thanks for your query. From description pain seems to be due to muscular spasm in the area.That's the reason that after rest or sitting muscle go into spasm and when you start movement ,first few steps causes pain. After that muscle got relaxed and you got relief in pain. I suggest you to do some stretching exercises to relax the muscle. Before going to play , warmup yourself properly. Applying heating pads and muscle relaxant gel over the area will be helpful to decrease the spasm. Hope this will helps you. Let me know if you have any more concerns. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor